Browse "MA-Journal Papers(저널논문)" byAuthorCha, JC

Showing results 1 to 4 of 4

1
On equivariant slice knots

Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

2
Signature invariants of covering links

Cha, JC; Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.8, pp.3399 - 3412, 2006

3
Signature invariants of links from irregular covers and non-abelian covers

Cha, JC; Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81, 1999-07

4
Signatures of links in rational homology spheres

Cha, JC; Ko, Ki-Hyoungresearcher, TOPOLOGY, v.41, no.6, pp.1161 - 1182, 2002-11

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0